Yurii Kolomoitsev
Yurii Kolomoitsev
Bestätigte E-Mail-Adresse bei math.uni-luebeck.de - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Approximation by multivariate Kantorovich–Kotelnikov operators
Y Kolomoitsev, M Skopina
Journal of Mathematical Analysis and Applications 456 (1), 195-213, 2017
182017
Differential and falsified sampling expansions
Y Kolomoitsev, A Krivoshein, M Skopina
Journal of Fourier Analysis and Applications 24 (5), 1276-1305, 2018
172018
Lebesgue constants for polyhedral sets and polynomial interpolation on Lissajous–Chebyshev nodes
P Dencker, W Erb, Y Kolomoitsev, T Lomako
Journal of Complexity 43, 1-27, 2017
92017
Hardy-Littlewood and Ulyanov inequalities
Y Kolomoitsev, S Tikhonov
arXiv preprint arXiv:1711.08163, 2017
92017
Multiplicative sufficient conditions for Fourier multipliers
YS Kolomoitsev
Izvestiya: Mathematics 78 (2), 354, 2014
92014
Uniqueness of approximate solutions of the Beltrami equations
YS Kolomoitsev, VI Ryazanov
Труды Института прикладной математики и механики, 2009
82009
Description of a class of functions with the condition ωr (f, h) p≤ Mhr− 1+ 1/p for 0< p< 1
YS Kolomoitsev
Vestn. Dnepr. Univ., Ser. Mat 8, 31-43, 2003
72003
Properties of moduli of smoothness in Lp (Rd)
Y Kolomoitsev, S Tikhonov
Journal of Approximation Theory, 105423, 2020
62020
Sharp estimates of approximation of periodic functions in Hölder spaces
Y Kolomoitsev, J Prestin
Journal of Approximation Theory 200, 68-91, 2015
62015
On moduli of smoothness and Fourier multipliers in L p , 0 < p< 1
YS Kolomoitsev
Ukrainian Mathematical Journal 59 (9), 1364-1384, 2007
62007
The inequality of Nikol’skii-Stechkin-Boas type with fractional derivatives in L p, 0< p< 1
Y Kolomoitsev
Tr. Inst. Prikl. Mat. Mekh 15, 115-119, 2007
62007
Best approximations and moduli of smoothness of functions and their derivatives in Lp, 0< p< 1
Y Kolomoitsev
Journal of Approximation Theory 232, 12-42, 2018
52018
Generalization of one sufficient condition for Fourier multipliers
YS Kolomoitsev
Ukrainian Math. J 64 (10), 1562-1571, 2013
52013
On moduli of smoothness and K-functionals of fractional order in the Hardy spaces
YS Kolomoitsev
Journal of Mathematical Sciences 181 (1), 78-97, 2012
52012
On moduli of smoothness and averaged differences of fractional order
Y Kolomoitsev
arXiv preprint arXiv:1709.03168, 2017
42017
On the nonclassical approximation method for periodic functions by trigonometric polynomials
YS Kolomoitsev, RM Trigub
Journal of Mathematical Sciences 188 (2), 113-127, 2013
42013
Quasi-projection operators in weighted Lp spaces
Y Kolomoitsev, M Skopina
Applied and Computational Harmonic Analysis, 2020
32020
Smoothness of functions vs. smoothness of approximation processes
Y Kolomoitsev, S Tikhonov
arXiv preprint arXiv:1903.00229, 2019
32019
On the growth of Lebesgue constants for convex polyhedra
Y Kolomoitsev, T Lomako
Transactions of the American Mathematical Society 370 (10), 6909-6932, 2018
32018
Approximation properties of generalized Bochner-Riesz means in the Hardy spaces
YS Kolomoitsev
Sbornik: Mathematics 203 (8), 1151, 2012
32012
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20